# SDR CVGA20211104001

- Difficulty date: November 1, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N491J
- Make and model: Cessna 525B
- Aircraft serial: 5250186
- Aircraft time: 6,552 hours, 4,767 cycles
- Engine: Wilint FJ443A
- Engine time: 6,413 hours, 4,622 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 119149
- Part serial: CL6APU0361
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FAILED IN FLIGHT DURING CRUISE. CREW NOTIFIED ATC AND RAN APPROPRIATE QRH. AS THEY HAD JUST PASSED BWI, CREW DECIDED TO DIVERT TO BWI AS WEATHER WAS VFR AND LANDED SAFELY.
